# SDR SWAA2021072797797

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 44,092 hours, 30,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Loose
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING EXIT ASSIST STRAP BOX LANYARD NOT SECURE / [01] RESECURED LEFT HAND OVERWING EXIT ASSIST STRAP BOX LANYARD PER AMM 52-22-51
